MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided by the customer.The field service engineer (fse) was at the customer site and confirmed what the customer reported.Upon inspection of the instrument the fse observed a blood sampling valve (bsv) drive failure.To resolve the issue the fse replaces the bsv and rbc bath and bracket.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that their dxh 900 hematology instrument generated erroneous high platelet (plt) results on patient samples.There was no indication of erroneous results being reported outside the laboratory.There was no report of change or effect on patient treatment.

Brand Name
UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL
Manufacturer Contact
harry long
1000 lake hazeltine drive
m/s r590c
chaska, MN 55318
9523681224
MDR Report Key12755556
Report Number1061932-2021-00129
Device Sequence Number19616379
Product Code GKZ
UDI-Device Identifier15099590701574
UDI-Public(01)15099590701574(11)210322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberC11478
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2021
Initial Report FDA Received Date11/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown